# SDR AALA202011099005

- Difficulty date: November 8, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 22,338 hours, 8,669 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: F100143036
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LEFT HAND ROW 18 EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED CABLE ASSEMBLY AT SEAT 18C EXIT LIGHT.  OPERATIONS CHECKS NORMAL.
